# SDR DL757080024

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 26,276 hours, 10,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Punctured
- Location: Bs 609 S15-19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED BY JETWAY AT STA 609-619 BETWEEN STR 17L AND 18L.  THE SKIN WAS ALSO FOUND DENTED AT STA 609 BETWEEN STR 15L AND 16L, STA 613 BETWEEN S16L AND 17L AND AT STA 609-619 AT STR 19L.  ALL DAMAGE LOCATIONS WERE CUTOUT AND A SKIN REPAIR WAS INSTALLED.
